# SDR DALA2020051202383

- Difficulty date: May 11, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 54,487 hours, 37,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGNS AT OVERWING EXIT 19A AND 19B WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY & BATTERY. FOLLOW-UP OPERATIONAL CHECK WAS GOOD. (LP #6924852)
